# SDR DL764071151

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 24,257 hours, 7,634 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERT DUE TO LOSS OF BOTH FMS COMPUTERS AND AUTO-PILOT.  REPLACED BOTH FMS COMPUTERS AND MODE CONTROL PANEL.
